translation agency

NLM AIDSLINE
Striae formation in two HIV-positive persons receiving protease inhibitors.
Darvay A; Acland K; Lynn W; Russell-Jones R; Department of Dermatology,
December 30, 1999
J Am Acad Dermatol. 1999 Sep;41(3 Pt 1):467-9. Unique Identifier :

Steroidal side effects such as "buffalo hump" and visceral abdominal fat accumulation have been reported in association with protease inhibitors. We report two cases of severe disfiguring striae formation in patients with HIV who recently started indinavir therapy. These changes occurred within 3 months of starting treatment.

JOURNAL ARTICLE REVIEW REVIEW OF REPORTED CASES Case Report Drug Therapy, Combination Female Human HIV Protease Inhibitors/*ADVERSE EFFECTS HIV Seropositivity/*COMPLICATIONS/DRUG THERAPY/ETHNOLOGY/ PATHOLOGY HIV-1/*IMMUNOLOGY Middle Age Skin/PATHOLOGY Skin Diseases/*CHEMICALLY INDUCED/ETHNOLOGY/PATHOLOGY Uganda/ETHNOLOGY

www.aegis.org